# SDR SWIA2020060950979

- Difficulty date: April 27, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 235018C3C
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CORROSION ON PAX DOOR LOWER-MID STEP AFT RISER.  (C-CHECK) RO 4/23/2020 PAX DOOR LOWER -MID STEP AFT RISER CORROSION WAS FOUND TO BE OUT OF LIMITS REF SRM. REMOVED AND INSTALLED NEW PAX DOOR WEB REF SRM. OP CHECK GOOD AND SEE CONTINUATION CARD FOR DETAILS.
